# SDR IXXA202404300002

- Difficulty date: March 20, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Limiter
- Part number: 491B1313014002
- Condition: Gouged
- Location: Thrust Reverser
- Component: Thrust Reverser, Ge
- Component part number: 681L270G13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG R/H T/R INNER SIDE FWD BUMPER BRACKET GOUGED. REF HAECO WO 320005 NR 34706
